RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 122–125 (Mi mz3156)  

This article is cited in 1 scientific paper (total in 1 paper)

Jumps of certain classes of $\Delta^0_2$-sets

V. L. Selivanov

Novosibirsk State Pedagogical Institute

Full text: PDF file (382 kB)

English version:
Mathematical Notes, 1991, 50:6, 1299–1300

Bibliographic databases:

UDC: 510.5
Received: 18.10.1990

Citation: V. L. Selivanov, “Jumps of certain classes of $\Delta^0_2$-sets”, Mat. Zametki, 50:6 (1991), 122–125; Math. Notes, 50:6 (1991), 1299–1300

Citation in format AMSBIB
\Bibitem{Sel91}
\by V.~L.~Selivanov
\paper Jumps of certain classes of $\Delta^0_2$-sets
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 122--125
\mathnet{http://mi.mathnet.ru/mz3156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150641}
\zmath{https://zbmath.org/?q=an:0778.03013|0748.03029}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1299--1300
\crossref{https://doi.org/10.1007/BF01158273}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500037}


Linking options:
  • http://mi.mathnet.ru/eng/mz3156
  • http://mi.mathnet.ru/eng/mz/v50/i6/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Selivanov, “Predpolnye numeratsii”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 106–134  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020